# SDR UPS99829520

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONG 24 RT UPPER FITTING AT FS 940 HAS CORROSION AT BOTTOM ATTACHMENT HOLES.  REMOVED CORRODED FITTING, LOCATE NEW FITTING DRILL REAMED EXISTING HOLES IN FITTING IAW DC-8 SRM 51-3-2 AND INSTALLED IAW DC-8 SRM 51-1 -20D,CPCP.
